Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 163-172
http://dx.doi.org/10.1155/S0161171287000206

On the solution of reaction-diffusion equations with double diffusivity

Department of Mathematics and Statistics, The University of Calgary, Calgary TIN 1N4, Alberta, Canada

Received 9 September 1985; Revised 28 March 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. D. Aggarwala and C. Nasim, “On the solution of reaction-diffusion equations with double diffusivity,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 163-172, 1987. https://doi.org/10.1155/S0161171287000206.